Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 49, NWS Tallahassee, FL

April 3, 20107 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 3, 2010, 6:43 AM EDT for 7 counties in Florida. It took effect at Apr 3, 2010, 1:00 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2010, 6:43 AM EDT (10:43 UTC)
In effect from
Apr 3, 2010, 1:00 PM EDT
Expired
Apr 3, 2010, 3:06 PM EDT
In force
2 hr
Issued by
NWS Tallahassee, FL

Counties Dixie County, FL, Gadsden County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 59 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2010-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2010-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2561 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WWUS82 KTAE 031043
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
643 AM EDT SAT APR 3 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR INLAND ZONES OF THE FLORIDA BIG BEND DUE TO
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR INLAND ZONES OF THE FLORIDA BIG BEND FOR
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...BASED ON LATEST CONFIDENCE GRIDS AND DEW POINT 
FORECASTS...WILL UPGRADE THE FIRE WEATHER WATCH FOR THE FLORIDA
ZONES TO A RED FLAG WARNING FOR TODAY. ALTHOUGH LOW LEVEL MOISTURE
WILL BE INCREASING SLOWLY OVER THE WEEKEND...AFTERNOON
TEMPERATURES ON SUNDAY ARE EXPECTED TO RESULT IN A RETURN OF LONG
DURATIONS OF LOW RELATIVE HUMIDITIES FOR MOST OF THE INLAND BIG
BEND AND A FIRE WEATHER WATCH WILL BE ISSUED FOR THESE AREAS.
LOOKING AHEAD...THE NEXT CHANCE FOR PRECIPITATION WILL BE THURSDAY
INTO FRIDAY MORNING...AS A COLD FRONT APPROACHES AND MOVES
EASTWARD ACROSS THE AREA.

FLZ016>019-028-029-034-031845-
/O.UPG.KTAE.FW.A.0043.100403T1800Z-100403T2300Z/
/O.NEW.KTAE.FW.W.0049.100403T1700Z-100403T2300Z/
/O.NEW.KTAE.FW.A.0044.100404T1700Z-100404T2300Z/
GADSDEN-LEON-INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
643 AM EDT SAT APR 3 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. 

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

DUVAL
1 follow-up statement
774 
WWUS82 KTAE 031906
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EDT SAT APR 3 2010

...THE RED FLAG WARNING THAT WAS IN EFFECT THIS AFTERNOON FOR 
MOST OF THE FLORIDA BIG BEND HAS BEEN CANCELLED...

...THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SUNDAY AFTERNOON
FOR MOST OF THE FLORIDA BIG BEND HAS BEEN CANCELLED..

.ALTHOUGH WE STILL EXPECT THE MINIMUM RELATIVE HUMIDITY TO DROP
BELOW 35 PERCENT OVER PORTIONS OF THE FLORIDA BIG BEND THIS
AFTERNOON...CRITICAL DURATIONS ARE NO LONGER EXPECTED AND THE RED
FLAG WARNING HAS BEEN CANCELLED. SIMILAR CONDITIONS WITH MARGINAL
DURATIONS OF LOW RELATIVE HUMIDITY ARE FORECAST FOR BOTH SUNDAY
AND MONDAY AFTERNOON.

FLZ016>019-028-029-034-032015-
/O.CAN.KTAE.FW.W.0049.000000T0000Z-100403T2300Z/
/O.CAN.KTAE.FW.A.0044.100404T1700Z-100404T2300Z/
GADSDEN-LEON-INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
306 PM EDT SAT APR 3 2010

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. 

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 3, 5:30 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 3, 5:30 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR FIRE WX WATCH ON SUNDAY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EDT SAT APR 3 2010

.SYNOPSIS...
AT 5 AM EDT...SKIES WERE FAIR MARRED ONLY BY INCREASING CIRRUS
STREAMING NEWD ACROSS NE GULF. TEMPS RANGED FROM LOW 50S NORTH
TO LOW 60S AT THE COAST. WINDS WERE GENERALLY CALM TO LIGHT SLY.
HIGHER CLOUDS RETARDING INITIATION OF FOG.

AT UPPER LEVELS...
THE LARGE SCALE CONUS PATTERN REMAINS HIGHLY AMPLIFIED BY A TROUGH
OVER PAC NW...RIDGE OVER INTERMOUNTAIN AND WRN PLAINS REGION...A
DEEP TROUGH CENTERED OVER LWR MS VALLEY...FAST ZONAL FLOW FROM
FROM CA TO TX...AND A DEEP LAYER RIDGE FROM ERN FL TO THE LEE OF
APPALACHIANS DOMINATING SE STATES. LOOKING SOUTH...STRONG
SUBTROPICAL JET ADVECTING HIGH CLOUDS OVER THE GULF OF MEXICO WHICH
IS SPREADING NEWD UNDER SW FLOW AHEAD OF CNTRL CONUS TROUGH...AND
SPREADING ACROSS NE GULF.

DURING THE NEXT 24-36 HRS...PAC NW WILL DEEPEN OVER WRN STATES.  LWR
MS RIVER VALLEY TROUGH THIS MORN IS PROGGED TO SHIFT ENE AIDED BY
STRONG NEGATIVELY TILTED SHORTWAVE WITH 90 TO 100 KT MID-LEVEL JET
LOCATED IN ITS BASE ACROSS THE MO/AR BORDER AROUND SUNRISE.
SHORTWAVE QUICKLY EJECTS NEWD TO OH VALLEY THIS AFTN AND INTO GREAT
LAKES BY THIS EVE AS IT INCREASINGLY ENCOUNTERS ERN RIDGE. THIS
ALLOWS BROAD WLY/SWLY FLOW ALOFT TO DEVELOP ACROSS MUCH OF SOUTH
CONUS. IN RESPONSE...PERSISTENT ERN RIDGE WILL SLOWLY ADVANCE EWD
AND DEAMPLIFY/WEAKEN. AT SAME TIME...SUBTROPICAL RIDGE OF HIGH
PRESSURE WILL INTENSIFY OVER THE GULF OF MEXICO AND HELP TO MAINTAIN
WARM AND MUGGY TEMPERATURES. THIS ERN RIDGE/GULF HIGH WILL HOLD LONG
ENOUGH TO KEEP LOCAL PATTERN OF DRY...WARM AND MUGGY WEATHER INTO
TUESDAY.

ALL THIS REFLECTED IN REGIONAL RAOBS AND MODEL SOUNDINGS. I.E 00Z
TLH WITH ONSHORE FLOW UP TO H3 BUT ONLY 0.29 INCH PWAT. GFS TLH
WITH BETWEEN 0.65 AND 0.78 INCH PWAT FROM 12Z SAT THRU 12Z MON. ONLY
CHANGE IS WITH EWD MOVING HIGH...THE LOWER LEVEL FLOW SHIFTS TO
LIGHT ELY. PATTERN WILL BEGIN TO BREAK DOWN LATE BEGINNING TUESDAY
NIGHT AS THE FORMER PAC NW TROUGH REACHES EAST HALF OF CONUS.
HOWEVER...ASSOCD MAIN ENERGY WILL AGAIN LIFT NEWD.

AT LOWER LEVELS...
OVERNIGHT ANALYSIS SHOWS HIGH PRESSURE VCNTY OFFSHORE NEW ENGLAND
WITH AXIS SSW TO HIGH ACROSS NRN FL PENINSULA...AND A LOW ACROSS NE
MOST MN WITH A COLD FRONT EXTENDING SOUTH THRU WRN MO TO ERN TX. THE
ABOVE SHORTWAVE WILL HELP LIFT THIS LOW ACROSS ONTARIO TODAY AND
INTO THE JAMES BAY TONIGHT. THIS WILL PUSH FRONT TOWARDS THE DEEP
SOUTH. HOWEVER...WITH ALL OF THE ENERGY LIFTING WELL TO THE NORTH...
THE FRONT IS FORECAST TO STALL AND DISSIPATE WELL BEFORE ENTERING
THE CWA KEEPING US IN WARM SECTOR. ANY ASSOCD SHOWERS AND
THUNDERSTORMS ALONG THE FRONT ARE EXPECTED TO DIMINISH AND THEN
LIKELY END BEFORE REACHING THE NORTHWEST PORTION OF THE FORECAST
AREA. THIS REFLECTED WELL IN LATEST WRF REFLECTIVITY PLOT.
MEANWHILE...THE LOW LEVEL HIGH WILL MOVE FURTHER EWD TODAY WITH FLOW
BACKING TO ELY FAVORING AN EAST COAST SEA BREEZE INLAND LATE THIS
AFTERNOON. THIS WILL PROVIDE ADDED LOW LEVEL MOISTURE FAVORING
CONTINUED MUGGY CONDITIONS AND SUPPORTING NIGHTTIME FOG. FAVORED
GUIDANCE IMPLIES THAT HIGH WILL RETREAT BRIEFLY WWD ON SUNDAY INTO
MONDAY WITH FLOW VEERING BEFORE GRADUALLY RETURNING EWD LATE MON
INTO TUES.

.SHORT TERM...TODAY THRU MONDAY...
GFS/NAM IN EXCELLENT SHORT TERM AGREEMENT WITH TEMPS/DEW POINTS.

TODAY...SATELLITE PIX AND BUFKIT SOUNDINGS SUGGEST THAT HIGH CLOUDS
WILL CONTINUE TO MOVE NEWD FROM GULF AND OVERSPREAD CWA. SO WILL GO
MORE PESSIMISTIC CLOUD WISE THAN MODELS AND ALSO TWEAK DOWN TEMPS A
DEGREE OR TWO. WRF 4KM CONTS TO SHOW AROUND 10 DEGREE TEMP GRADIENT
FROM SEABREEZE INDUCED COOL COAST TO WARMER INLAND AND AS THIS MODEL
CONTINUES TO PERFORM WELL...WILL FOLLOW. LOCAL CONFIDENCE TOOL SHOWS
THAT ALL OF GA AND INLAND BIG BEND WILL REMAIN NOTICEABLY DRY WITH
MIN RH BELOW 35 PERCENT THIS AFTN. WITH DYNAMICS/LIFT MOVING
RAPIDLY AWAY FROM REGION...THIS FRONT WILL CONTINUE TO WEAKEN. GFS
SLIGHTLY MORE AGGRESSIVE WITH FRONT IN BRINGING IT A LITTLE CLOSER
TO NE GULF REGION..BUT STILL WELL TO OUR NW. SO AT BEST 20 PT POP
THIS AFTN WRN HALF OF SE ALA OTHERWISE NO POPS ACROSS CWA THRU SHORT
TERM. ANOTHER WARM AND HUMID DAY WITH HIGHS IN LOW 80S INLAND AND
LOW 70S AT THE COAST.

TONIGHT...WITH RIDGE FURTHER E...AND DEVELOPMENT OF E COAST
SEABREEZE TRANSPORTING MOISTURE WWD...GOOD CHANCE FOR FOG ESPECIALLY
ERN COUNTIES. AS IN RECENT DAYS...SREF AND MOS GUIDANCE CONT TO
UNDERESTIMATE FOG POTENTIAL.WOULD NOT BE SURPRISED TO SEE DENSE FOG
DEVELOPING AFTER MIDNIGHT. LOWS FROM LOW 50S NORTH TO MID 50S COAST.

SUNDAY...WITH TEMPORARY RETREAT OF ERN RIDGE AND RISING HEIGHTS..
TEMPS NUDGE UP A FEW DEGREES. HIGHS FROM LOW 70S COAST TO LOW TO MID
80S INLAND. LOWS IN THE MID 50S.

MONDAY...ERN RIDGE BEGINS TO MOVE FURTHER INTO ATLC LATER ON WED BUT
NOT SOON ENOUGH TO PREVENT TEMPS FROM RISING ANOTHER DEGREE OR TWO.
HIGHS FROM MID 70S COAST TO MID 80S INLAND.

.LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...THE LARGE SCALE PATTERN
BECOMES LESS AMPLIFIED DURING THE EXTENDED PERIOD...WITH THE WESTERN
ATLANTIC RIDGE WEAKENING...ALLOWING THE NEXT SHORT WAVE AND ITS
ASSOCIATED COLD FRONT TO REMAIN MORE AMPLIFIED AS IT PROGRESSES
EASTWARD AND APPROACHES THE AREA ON THURSDAY. THERE ARE SIGNIFICANT
DIFFERENCES IN TIMING BETWEEN THE GFS AND EURO...WITH THE EURO
SHOWING A MORE AMPLIFIED AND SLOWER MOVING SYSTEM. THE FORECAST WILL
FOLLOW THE PREVIOUS FORECAST TRENDS...AND WILL BE A BLEND FAVORING
THE SLOWER EURO. THUS WILL SHOW THE COLD FRONT AND ASSOCIATED
SHOWERS APPROACHING ON THURSDAY...THEN MOVING ACROSS THE AREA
THURSDAY NIGHT AND FRIDAY MORNING. TEMPERATURES WILL BE GENERALLY
ABOVE NORMAL THROUGH MOST OF THE PERIOD...RETURNING TO NEAR NORMAL
BY THE END OF THE WEEK.

&&

.AVIATION...EXPECT FOG TO DEVELOP AGAIN BEFORE DAYBREAK BUT DO NOT
EXPECT IT TO BE QUITE AS WIDESPREAD DUE TO A CANOPY OF HIGH CLOUDS
SPREADING ACROSS THE AREA...RESULTING IN SLIGHTLY LESS RADIATIONAL
COOLING. STILL EXPECT TO SEE MVFR VISIBILITIES AT ALL TERMINALS FOR
A FEW HOURS BEFORE SUNRISE...WITH PERIODS OF IFR. OTHERWISE...VFR
CONDITIONS WILL PREVAIL. LOOKING AHEAD...EXPECT MORE WIDESPREAD MVFR
AND IFR VISIBILITIES TO DEVELOP ON SUNDAY MO

&&

.MARINE...WITH THE FRONT EXPECTED TO REMAIN WELL NORTH OF THE
WATERS OVER THE WEEKEND...WINDS AND SEAS WILL REMAIN MINIMAL FOR
THE NEXT SEVERAL DAYS. THE NEXT FRONT IS NOT EXPECTED TO APPROACH
THE WATERS UNTIL THE MIDDLE OF NEXT WEEK.

&&

.FIRE WEATHER...BASED ON LATEST CONFIDENCE GRIDS AND DEW POINT
FORECASTS...WILL UPGRADE THE FIRE WEATHER WATCH FOR FLORIDA ZONES TO
A RED FLAG WARNING FOR TODAY. ALTHOUGH LOW LEVEL MOISTURE WILL BE
INCREASING SLOWLY OVER THE WEEKEND...AFTERNOON TEMPERATURES ON
SUNDAY ARE EXPECTED TO RESULT IN A RETURN OF LONG DURATIONS OF LOW
RELATIVE HUMIDITIES FOR THE MOST OF THE INLAND BIG BEND AND A FIRE
WEATHER WATCH WILL BE ISSUED FOR THESE AREAS. LOOKING AHEAD...THE
NEXT CHANCE FOR PRECIPITATION WILL BE THURSDAY INTO FRIDAY
MORNING...AS A COLD FRONT APPROACHES AND MOVES EASTWARD ACROSS THE
AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   82  51  84  54  85/  0   0  10  0  0
PANAMA CITY   71  57  71  56  75/ 10   0  10  0  0
DOTHAN        80  56  82  55  85/ 10   0  10  0  0
ALBANY        83  54  84  55  85/  0   0  10  0  0
VALDOSTA      83  52  84  54  86/  0   0  10  0  0
CROSS CITY    81  53  84  53  85/  0   0  10  0  0
APALACHICOLA  70  55  73  55  77/ 10   0  10  0  0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING THIS AFTERNOON EVENING FOR THE
     FOLLOWING ZONES: GADSDEN...INLAND DIXIE...INLAND
     JEFFERSON...INLAND TAYLOR...LAFAYETTE... LEON...MADISON.

     FIRE WX WATCH SUN AFTN FOR INLAND BIG BEND COUNTIES
     EXCEPT LIBERTY...WAKULLA AND FRANKLIN.

GM...NONE.

&&

BLOCK/DUVAL
Hazardous weather outlook, Apr 3, 4:23 AM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
423 AM EDT SAT APR 3 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040830-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
423 AM EDT SAT APR 3 2010 /323 AM CDT SAT APR 3 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A WEAK COLD FRONT
WILL APPROACH THE REGION BUT STALL TO THE NORTH. A SMALL CHANCE
OF RAIN IS POSSIBLE ACROSS SOUTHEAST ALABAMA LATER TODAY.
OTHERWISE...DRY...WARM AND MUGGY CONDITIONS WILL PERSIST. THIS
WILL FAVOR THE SPREAD OF FOG LATE TONIGHT. EXPECT HIGHS IN THE
LOW 80S INLAND AND LOW 70S AT THE COAST. MINIMUM TEMPERATURES WILL
RANGE FROM THE LOW 50S INLAND TO MID 50S AT THE COAST.

THE WARM AND DRY WEATHER WILL FAVOR THE SPREAD OF WILDFIRES SHOULD
ANY OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
CONDITIONS THROUGHOUT MID WEEK ARE EXPECTED TO REMAIN WARM AND DRY
THE NEXT CHANCE OF RAIN WILL BE ON THURSDAY ASSOCIATED WITH AN
APPROACHING COLD FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 6:43 AM EDTFire Weather WatchTAEDixie, Gadsden, Jefferson, Lafayette, Leon, Madison and 1 more8 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.